# SDR USAASA03041

- Difficulty date: May 14, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D5211044000600
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING INSPECTION, THE L2 DOOR WAS FOUND TO HAVE IMPROPER CLEARANCE BETWEEN DOUBLER/STOP AND GIRT BAR.  MAINTENANCE REPLACED THE GIRT BAR.  INSPECTED INSTALLATION AND FOUND SERVICEABLE.  (M)
